# SDR U2RA2021082430051

- Difficulty date: August 19, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 105,095 hours, 15,853 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Cargo Door, Boeing
- Component part number: 65B043031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. LP 49190-3, HAITEC W/O H1-21-05-00060/17084 & NRC 0021, AND FVCI E/O #21123-3:  FWD. CARGO DOOR HAS DAMAGE TO THE LOWER FORWARD CORNER – EXTERIOR SKIN IS DENTED AND CREASED.  ACCOMPLISHED DOUBLER REPAIR TO THE FWD. CARGO DOOR LOWER FORWARD CORNER AS PER FVCI EO #21123-2 REV A. AND FORM 8110-3 DATED 08/16/2021.  THIS CONSTITUTES A MAJOR REPAIR TO THE FORWARD CARGO DOOR.
